... for the last 4 months. I was starting to feel good again I was going out seeing my friends, then BOOM! I’m anxious nervous stomach can’t really eat. I did get into a little spat with my niece on Sunday I was wondering if that could of triggered something. I was very sad & upset she hurt my feelings my sister pretty much reemed her out. Anyways I thought Lexapro was suppose to help with that anxious nervous feeling and Xanax too. Not sure if I should call the doctor or just ride it out. Any in our would help thank you
It is possible something triggered an emotion you aren’t subconsciously aware of or you could have possibly built a tolerance to the Xanax. I know when I took it, it didn’t take long for those anxiety attacks and anxious feelings were not being phased by the Xanax and my dr said I either needed to up my dose or switch to some other benzo that wasn’t so addicting. I’m now on clonazepam and am doing ok with the attacks. I would ask your dr what he thinks the issue could be. Best of luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 1 answer
Posted 16 Nov 2014 • 1 answer
Posted 5 May 2015 • 1 answer
Posted 26 Jan 2017 • 1 answer
Posted 24 Jul 2018 • 2 answers